Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes persistent anxiety while on Prevacid?

Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

default
Posted on Sat, 20 Jan 2018 in Women's Health
Question: My 17 year old daughter recently became sexually active. She's also gone through a lot of stress. She's been having intense stomach pain where she feels like her gut's been hit with a bat, she's constantly nauseous & isn't eating much (has lost 10 pounds and is very thin). She has a hard time standing up straight from the pain. Her pediatrician thought it might be a UTI or GERD so she's been taking Prevacid daily for 2 weeks and it hasn't helped. I'm afraid it could be PID or an STD. Can PID or other STD's cause a sore stomach & nausea? She's been using Kratom with OJ twice daily for pain. What are our next steps?
doctor
Answered by Dr. Deepti Verma 27 minutes later
Brief Answer:
PID can be there

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
PID is likely to cause nausea and stomach pain.
If there is PID, then it will cause unbearable lower abdominal pain along with nausea and vomiting.
She should get examined and investigated for the pelvic inflammatory disease and get the appropriate antibiotics to treat the infection.
Prevacid is unlikely to treat the infection.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Deepti Verma 6 days later
Just want to say thank you! I'm making her a gynecologist appt now
doctor
Answered by Dr. Deepti Verma 6 hours later
Brief Answer:
Happy to be of help

Detailed Answer:
Hi dear, I am happy to have helped you.

You can get back to me anytime for further queries by asking a direct question to me on this site by using' Ask a doctor' facility.

Regards
Dr Deepti Verma


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication

Recent questions on  Stress

doctor1 MD

I keep getting a random throbbing in my neck on the right side...almost like an adrenaline rush would cause. It happens when I am in a relaxed...

doctor1 MD

Hi, I am currently taking Lutera (birth control) and noticed a very light 3-4day period during my placebo week. Almost 2 weeks later, I noticed...

doctor1 MD

I have a possible stress fracture in the base of my 3rd toe. MRI and X-ray showed stress reaction. I don t know if that means full stress fracture....

doctor1 MD

Hi, I think I am in perimenopause and when I get in bed at night sometimes I m aware of my heartbeat and sometimes it feels like fluttering or...

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...